# SDR AALA202310130993

- Difficulty date: October 10, 2023
- Submitted: October 13, 2023
- Operation: Air carrier
- Aircraft: N756AM
- Make and model: Boeing 777223
- Aircraft serial: 30264
- Aircraft time: 81,419 hours, 10,728 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flaperon
- Part number: 113W610010
- Part serial: WC069
- Condition: Out Of Tolerance
- Location: Zone 600 - Rh Wi
- Part time: 10,728 hours, 10,728 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: ELONGATED HOLE IN RIGHT WING TRAILING EDGE AREA FORWARD POSITION ON FLAPERON. REPAIRED FLAPERON PER SRM 51-70-04-2R PROCEDURE 10 REPAIR 10.
